# SDR AALA972270

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46943
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Trap Panel
- Condition: Pitted
- Location: Bs 1441
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BOTTOM FAYING SURFACE OF TRAPEZOIDAL PANEL PITTED.  REMOVED .018 INCH FROM FAYING SURFACE TO REMOVE CORROSION PER SRM 57-20-00, PAGE 05, NOV 1, '89.  TREATED PRIMED AND INSTALLED SHIM AND RETORQUED PER DR 329432.  TST:  67,144.30 HOURS.  CYCLES, 25,370.  (X)
